# SDR MASA200600445

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,446 hours, 15,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7132 IAD - PAX DOOR DAMAGED.  MAINTENANCE COMPLIED WITH R.O.
